MAUDE Adverse Event Report: STRYKER GMBH T2 - TARGETING ARM TNS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH T2 - TARGETING ARM TNS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18061001
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "t2 tibial aiming device has play in the fixation to the metal post.Aiming with sleeve at holes in the nail impaired." how was the issue solved? free-hand-technique with careful usage.
 
Event or Problem Description
As reported: "t2 tibial aiming device has play in the fixation to the metal post.Aiming with sleeve at holes in the nail impaired." how was the issue solved? free-hand-technique with carful usage.
 
Additional Manufacturer Narrative
Correction: please refer to section d4 lot#.The reported event could not be confirmed since the device was returned for evaluation and found to be functional, as no play was observed in the testing.The returned targeting arm was received and visually inspected, revealing slight scratches and usage marks on the device.A functional inspection was conducted with the returned targeting arm, sample nail sleeve, and drill, during which the device was found to be functional.The drill could easily be moved to the desired hole without contacting the nail surface.Also, while inserting the insert into the carbon fiber, no play was observed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the above investigation, the root cause can be attributed user related, as in the functional inspection device was found to be functional.If any additional information is provided, the investigation will be reassessed.

Brand Name
T2 - TARGETING ARM TNS
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22496748
Report Number0008031020-2025-01079
Device Sequence Number7029288
Product Code LXH
UDI-Device Identifier04546540196521
UDI-Public(01)04546540196521(11)200320(10)K04F79B
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18061001
Device Lot NumberKHI011281
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown